# SDR COMA0060419

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N995C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 5,344 hours, 5,543 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105841
- Part serial: JAN971207
- Condition: Cracked
- Location: Mlg
- Part time: 6,122 hours, 6,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSEMBLY FROM A/C DUE TO A CUT IN THE TIRE. DURING CLEANING OF THE WHEEL AT CVG, THE SPOKE WAS FOUND CRACKED APPROXIMATELY 3 INCHES LONG.  THIS WHEEL ASSEMBLY HAS BEEN REMOVED FROM SERVICE 33 TOTAL TIRE CHANGES, 6107 TOTAL LANDINGS.
